Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Zoloft side effects???

I took my first dose of Zoloft last night. Today I'm feeling shaky, dizzy (to the point that I won't be driving anywhere today) and generally spacey. Is this normal? If so how long does it last? Should I take another dose tonight or just wait and call my Dr. on Monday? Oh, and I'm taking it for anxiety - if that makes any difference.

Thanks!

Answer Question
 
Anonymous

Asked by Anonymous at 9:22 AM on Feb. 13, 2010 in Health

Answers (6)
  • i think since you are dealing with some anxiety, you were just a little worried about taking a new pill. i been there before. but i dont thik it is the zoloft making you feel like that. it will soon start making you feel better as long as you are willing to work with it and try to remain calm. i was on zoloft for depressoin and panic attacks, it did help.
    Anonymous

    Answer by Anonymous at 9:25 AM on Feb. 13, 2010

  • http://www.drugs.com/sfx/zoloft-side-effects.html
    It doesnt look like your symptoms are on the list, so it could be more of an internal reaction. If it is worrying you-go to the dr. Or see if there is an after hours number you can call. You can also call the pharmacist. They will tell you more sound info.
    mrsjosey1018200

    Answer by mrsjosey1018200 at 9:28 AM on Feb. 13, 2010

  • I took zoloft last year and that was exactly how I felt the first few days on it. I ended up taking half a pill for a while once it didn't seem like that was strong enough I started taking the whole pill. My Dr. told me before I started it to do this if it seemed to strong at first.
    jreneei

    Answer by jreneei at 9:39 AM on Feb. 13, 2010

  • Yes, this is how you feel for the first few days while your body adjusts. Stick with it and just plan on not driving for a few days, or talk to your doctor about starting at a lower dose and increasing gradually. You should not have been started at a full dose to begin with, I assume your Dr did that already?
    maggiemom2000

    Answer by maggiemom2000 at 9:51 AM on Feb. 13, 2010

  • I just looked at the warnings on the pill bottle and it says may cause dizziness and drowsiness, should have looked there first. I will call the pharmacist and ask about taking a half dose for a few days so I can still function. My Dr. didn't say anything about starting on a half dose... My GYN prescribed it so maybe he's not as familiar with it. Thank you for your help ladies!
    Anonymous

    Answer by Anonymous at 11:55 AM on Feb. 13, 2010

  • Zoloft side effects may be experienced for two weeks up to a month. Some people react differently with Zoloft and may experience more severe side effects. If you feel uncomfortable with it then you should tell your doctor about it.

    AngelenaMays

    Answer by AngelenaMays at 8:21 AM on Mar. 9, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN